Alert archive / Georgia / Tornado Warnings in 2005

Tornado Warning 23, NWS Tallahassee, FL

March 26, 2005Lanier County, Lowndes County, Seminole County, Georgia; Jackson County, Florida; Houston County, Alabama

NWS Tallahassee, FL issued this tornado warning at Mar 26, 2005, 11:56 PM EST for Lanier County, Lowndes County, Seminole County, Georgia; Jackson County, Florida; Houston County, Alabama. It was in force for 277 days. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 26, 2005, 11:56 PM EST (04:56 UTC)
Expired
Dec 28, 2005, 4:15 PM EST
In force
277 days
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

Counties Houston County, AL, Jackson County, FL, Lanier County, GA, Lowndes County, GA, Seminole County, GA

What was reported inside it

TimeReportWhereRemark
Jun 8, 7:10 PM EDTHAIL 0.756 Sw Argyle, GA
Aug 23, 5:35 PM EDTTSTM WND GST 45Homerville, GA45 MPH WIND GUST MEASURED IN DOWNTOWN HOMERVILLE.
Dec 5, 3:00 PM ESTTORNADOStockton, GAFIREMAN REPORTED SEEING A TORNADO CROSSING HWY 84 IN STOCKTON
Dec 5, 3:10 PM ESTTSTM WND DMG15 Sw Homerville, GANUMEROUS TREES AND POWERLINES DOWN ALONG OLIVE LEAF ROAD JUST SOUTH OF DUPONT.
Dec 5, 3:10 PM ESTTSTM WND DMG2 E Du Pont, GAEND OF HOUSE DAMAGED AT 2371 EDWARD LEE RD. POSSIBLE TORNADO. TIME IS APPROXIMATE.
Dec 5, 3:10 PM ESTTORNADO15 Sw Homerville, GANUMEROUS TREES AND POWERLINES DOWN IN DIFFERENT DIRECTIONS ALONG OLIVE LEAF ROAD JUST SOUTH OF DUPONT. ALSO ONE HOUSE DAMAGED.
Dec 5, 3:10 PM ESTTORNADODu Pont, GAPRELIMINARY ASSESSMENT IN CLINCH COUNTY...F1 WITH SMALL AREA OF F2 DAMAGE NEAR DU PONT. BRICK CARPORT DEMOLISHED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 26, 10:00 PM ESTTornado WatchSPC7 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 4.9 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2005-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2005-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-252 J/kg
Mixed-layer LCL
696 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KTAE 270456
TORTAE
GAC173-185-270530-
/O.NEW.KTAE.TO.W.0023.050327T0456Z-050327T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1156 PM EST SAT MAR 26 2005

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* TORNADO WARNING FOR...
  LANIER COUNTY IN SOUTH CENTRAL GEORGIA
  NORTHEASTERN LOWNDES COUNTY IN SOUTH CENTRAL GEORGIA

* UNTIL 1230 AM EST

* AT 1151 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  DEVELOPING TORNADO 6 MILES SOUTHEAST OF MOODY AFB...OR ABOUT 9
  MILES NORTHEAST OF VALDOSTA...MOVING EAST AT 35 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  STOCKTON AND GREENWOOD BY 1205 AM EST...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

LAT...LON 3097 8324 3081 8316 3095 8264 3116 8273

$$

9-FOURNIER
2 follow-up statements
000 
WWUS52 KTAE 270523
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1222 AM EST SUN MAR 27 2005

GAC173-185-270532-
/O.CAN.KTAE.TO.W.0023.000000T0000Z-050327T0530Z/
LOWNDES GA-LANIER GA-
1222 AM EST SUN MAR 27 2005

...THE TORNADO WARNING FOR SOUTHERN LANIER AND NORTHEASTERN LOWNDES
COUNTIES IS CANCELLED...

THE LINE OF STORMS THAT WAS PRODUCING THE POSSIBLE TORNADO AND 
DAMAGING WINDS HAS WEAKENED AND MOVES EAST OF THE AREA.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA.

LAT...LON 3097 8324 3081 8316 3095 8264 3116 8273

$$

9-FOURNIER
000 
WFUS52 KTAE 282048
TORTAE
ALC069-FLC063-GAC253-282115-
/O.NEW.KTAE.TO.W.0023.051228T2047Z-051228T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
347 PM EST WED DEC 28 2005

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN JACKSON COUNTY IN THE PANHANDLE OF FLORIDA
  SOUTHEASTERN HOUSTON COUNTY IN SOUTHEAST ALABAMA
  NORTHERN SEMINOLE COUNTY IN SOUTHWEST GEORGIA
  THIS INCLUDES THE CITY OF DONALSONVILLE

* UNTIL 415 PM EST (315 PM CST)

* AT 345 PM EST(245 PM CST)...NATIONAL WEATHER SERVICE DOPPLER       
  RADAR INDICATED A DEVELOPING TORNADO 8 MILES SOUTHWEST OF          
  DONALSONVILLE...MOVING EAST AT 35 MPH. THIS STORM IS ALSO CAPABLE  
  OF PRODUCING HAIL UP TO ONE AND A HALF INCHES.

* THE TORNADO IS EXPECTED TO BE NEAR...
  DONALSONVILLE BY 355 PM EST (255 PM CST)...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA.

LAT...LON 3101 8517 3087 8505 3104 8479 3111 8504

$$

23-MCNATT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Mar 26, 10:10 PM EST, 1 hour 46 minutes earlier.

Area forecast discussion, Mar 26, 10:10 PM EST, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1010 PM EST SAT MAR 26 2005

...TORNADO WATCH IN EFFECT UNTIL 5 AM EST (4 AM CST) ON SUNDAY
MORNING FOR ENTIRE CWA...

.CURRENTLY...SEVERE STORMS ARE MOVING EAST ACROSS THE AREA THIS
EVENING AS A WARM FRONT LIFTS OVER THE AREA IN RESPONSE TO A LOW
DEVELOPING OVER THE CENTRAL GULF STATES. SEVERE WEATHER WILL BE
POSSIBLE FOR THROUGH THE NIGHT FOR THE CWA AS MULTILPE LINES OF
CONVECTION PUSH EAST. LARGE HAIL...DAMAGING WINDS...FLOODING
RAINS...FREQUENT LIGHTNING AND ISOLATED TORNADOES ARE POSSIBLE WITH
THE STRONGER STORMS. A MODERATE RISK OF SEVERE STORMS IS FORECAST
UNTIL 7 AM BY SPC.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.

&&

.PREV DISCUSSION...
140 PM EST SAT MAR 26 2005
.SYNOPSIS...SEVERE WEATHER IS THE MAIN THEME OVER THE NEXT 24-36
HOURS...WITH LARGE HAIL...DAMAGE WINDS & ISOLATED TORNADOES
POSSIBLE. CURRENT SEVERE THUNDERSTORMS ARE ISOLATED OVER THE CWA
WITH QUITE MOIST & UNSTABLE ATMOSPHERE IN PLACE. 12Z TAE SOUNDING
HAD A PRECIP WATER VALUE OF 1.23 INCHES...LI OF -7.7...CAPE OF 2047
J/KG. A VEERING PROFILE IN THE FIRES 10K FT...BUT NOT THAT STRONG.
EARLIER WARM FRONT OVER THE NEAR SHORE COASTAL WATERS HAS LIFTED
NORTH & IS NOT AS PRONOUNCED THIS AFTERNOON...WHILE THETA-E GRADIENT
HAS SURGE INTO SE AL & SW GA...& ALONG COASTAL OF FL BIG BEND TO
PANHANDLE. EXPECT ISOLATED SEVERE STORMS TO CONTINUE INTO THE
EVENING...THEN BECOMING LESS ACTIVE OVERNIGHT. DID SEE AREAS OF
DENSE FOG LAST NIGHT & THIS MORNING...& ONLY EXPECTING PATCHY AREAS.

&&

.SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)
MODELS SHOWED LIFT OVER THE CWA AS THE WARM FRONT LIFTED N
TODAY...THEN A BIT OF A LULL OVERNIGHT...BUT SOME OMEGA LIFT DOES
SPREAD OVER THE ENTIRE AREA...WITH THE GREATEST FARTHER N OVER
NORTHERN MS/AL/GA. WILL BE KEEPING ISOLATED SEVERE IN THE FORECAST
OVERNIGHT. THEN SUNDAY SEES THE UPPER LOW LIFT NE WITH THE COLD
FRONT PUSHING THROUGH IN THE AFTERNOON. MODERATE RISK FROM SPC LOOKS
GOOD WITH INGREDIENTS IN PLACE FOR SEVERE STORMS...LARGE
HAIL...DAMAGING WINDS & ISOLATED TORNADOES. TIMING APPEARS COLD
FRONT WILL NOT BE THROUGH THE CWA AROUND 06Z MONDAY MORNING OR BY
12Z. THEN HIGH PRESSURE BUILDS IN FOR MONDAY. LIKE GFS TIMING OF
FRONT & FEATURES.

.LONG TERM...(MONDAY THROUGH SATURDAY).
HIGH PRESSURE & DRY WEATHER SETS UP THROUGH THURSDAY MORNING...THEN
THE NEXT LOW PRESSURE & COLD FRONT APPROACH WITH A CHANCE OF SHOWERS
& TSTMS THURSDAY EVENING TO OVERNIGHT. GFS HAS THIS COLD FRONT
THROUGH THE CWA FRIDAY MORNING. THEN HIGH PRESSURE LATER FRIDAY &
INTO THE WEEKEND.

&&

.MARINE...
WINDS & SEAS ARE CURRENTLY REMAINING BELOW SCEC. WILL SEE A
GRADUALLY INCREASE TONIGHT & SUNDAY MORNING TO SCEC AS THE BOUNDARY
MOVES CLOSER. THEN POSSIBLE SCA AFTER THE FRONT PUSHES THROUGH &
INTO MONDAY. LOWERING TUESDAY THROUGH THURSDAY. THEN AGAIN
INCREASING WITH THE NEXT SYSTEM.

&&

.FIRE WEATHER...
POSSIBLE DRIER & WINDY CONDITIONS COULD CAUSE SOME AREAS IN FLORIDA
TO REACH RED FLAG CONDITIONS MONDAY OR TUESDAY. WILL MONITOR.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  66 79 57 69/ 70 80 50 10
PANAMA CITY  67 74 56 68/ 70 80 30 05
DOTHAN       64 78 50 66/ 90 70 20 05
ALBANY       66 76 54 64/ 90 70 40 10
VALDOSTA     66 79 57 66/ 70 70 60 10
CROSS CITY   67 80 60 70/ 50 70 50 10

&&

PREV DISC: MCT
CURRENT DISCUSSION: BOLINSKI
Hazardous weather outlook, Mar 26, 5:30 AM EST, 18 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
530 AM EST SAT MAR 26 2005

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750-
755-770-775-262200-
BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA-
CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA-
DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL-
GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL-
INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL-
LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA-
MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA-
THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA-
INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA...
ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO...
CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD...
CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON...
DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA...
ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA...
GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA...
MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON...
OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY...
PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS...
STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON...
VALDOSTA AND VERNON
530 AM EST SAT MAR 26 2005

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL
GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE
ADJACENT COASTAL WATERS.

...A SIGNIFICANT SEVERE WEATHER EVENT IS POSSIBLE TODAY THROUGH
SUNDAY...

.DAY ONE...
THERE IS A MODERATE RISK OF SEVERE WEATHER TODAY THROUGH SUNDAY. A
WARM FRONT WILL MOVE SLOWLY NORTH ACROSS THE REGION TODAY. THIS FRONT
WILL INTERACT WITH AN UPPER LEVEL DISTURBANCE TO INITIATE NUMEROUS
SHOWERS AND THUNDERSTORMS...ESPECIALLY LATER THIS MORNING AND
AFTERNOON. THERE WILL BE SUFFICIENT INSTABILITY AND VERTICAL WIND
SHEAR FOR SOME OF THESE STORMS TO BECOME SEVERE...CAPABLE OF
PRODUCING DAMAGING WINDS...LARGE HAIL...OR EVEN A FEW TORNADOES.

.DAYS TWO THROUGH SEVEN...
A COLD FRONT WILL APPROACH THE REGION FROM THE WEST TONIGHT AND
SUNDAY. MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD
OF THIS FRONT...AND CONDITIONS APPEAR TO BE FAVORABLE FOR SOME OF
THESE STORMS TO BE SEVERE. ONCE AGAIN DAMAGING WINDS...LARGE
HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE. THE STORMS SHOULD
DIMINISH SUNDAY NIGHT AS THE COLD FRONT MOVES THROUGH.

.SPOTTER CALL TO ACTION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED THROUGH SUNDAY.

.RIP CURRENTS...
THERE IS A MODERATE RISK OF RIP CURRENTS TODAY. A RIP CURRENT IS A
STRONG NARROW CURRENT OF WATER FLOWING FROM THE BEACH THROUGH THE
SURF ZONE. IT CAN RAPIDLY CARRY A SWIMMER INTO DEEPER WATER.

FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER
SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR
LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS.

FOURNIER

In the hours before

Special weather statement, Mar 26, 6:19 PM EST, 5 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
619 PM EST SAT MAR 26 2005

FLZ015>019-026>029-034-GAZ120>131-142>148-155>160-270300-
BAKER GA-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA-CLAY GA-
COLQUITT GA-COOK GA-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-
FRANKLIN FL-GADSDEN FL-GRADY GA-IRWIN GA-JEFFERSON FL-LAFAYETTE FL-
LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA-
MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA-
THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WORTH GA-
INCLUDING THE CITIES OF...ADEL...ALBANY...APALACHICOLA...ASHBURN...
BAINBRIDGE...BLAKELY...CAIRO...CAMILLA...CARRABELLE...COLQUITT...
CRAWFORDVILLE...CROSS CITY...CUTHBERT...DAWSON...DONALSONVILLE...
FITZGERALD...FORT GAINES...GEORGETOWN...LEESBURG...MADISON...MAYO...
MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON...OCILLA...
PELHAM...PERRY...PUTNEY...QUITMAN...ST. MARKS...STEINHATCHEE...
SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON AND VALDOSTA
619 PM EST SAT MAR 26 2005

THE NATIONAL WEATHER SERVICE HAS ISSUED A TORNADO WATCH FOR SOUTHWEST
AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG
BEND...EFFECTIVE UNTIL 1000 PM EST SATURDAY EVENING.

THIS WATCH INCLUDES THE FOLLOWING COUNTIES:
IN GEORGIA...QUITMAN...CLAY...EARLY...MILLER...SEMINOLE...RANDOLPH...
CALHOUN...BAKER...DECATUR...TERRELL...DOUGHERTY...MITCHELL...GRADY...
LEE...WORTH...COLQUITT...THOMAS...TURNER...TIFT...COOK...BROOKS...BEN
HILL...IRWIN...BERRIEN...LANIER...AND LOWNDES.

IN FLORIDA...GADSDEN...LIBERTY...FRANKLIN...LEON...WAKULLA...
JEFFERSON...MADISON...TAYLOR...DIXIE...AND LAFAYETTE.

REMEMBER A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES
AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN
THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER
CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

10-BOLINSKI
Special weather statement, Mar 26, 7:24 PM EST, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
724 PM EST SAT MAR 26 2005

ALZ069-270108-
HOUSTON AL-
INCLUDING THE CITIES OF...COTTONWOOD AND DOWNTOWN DOTHAN
724 PM EST SAT MAR 26 2005

AT 723 PM EST(623 PM CST)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A STRONG THUNDERSTORM OVER EASTERN GENEVA COUNTY...MOVING
EAST AT 30 MPH.

THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH WHICH MAY
TOPPLE SMALL TREES AND BRANCHES...PEA SIZED HAIL...FREQUENT CLOUD TO
GROUND LIGHTNING...AND TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED
FLOODING OF STREETS AND LOW LYING AREAS.

10-BOLINSKI
Special weather statement, Mar 26, 10:02 PM EST, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1002 PM EST SAT MAR 26 2005

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-271000-
BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA-
CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA-
DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL-
GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL-
INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL-
LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA-
MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA-
THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA-
INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA...
ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO...
CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD...
CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON...
DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA...
ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA...
GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA...
MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON...
OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY...
PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS...
STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON...
VALDOSTA AND VERNON
1002 PM EST SAT MAR 26 2005

THE NATIONAL WEATHER SERVICE HAS ISSUED A TORNADO WATCH FOR SOUTHEAST
ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG
BEND AND PANHANDLE...EFFECTIVE UNTIL 500 AM EST SUNDAY MORNING(400 AM
CST SUNDAY MORNING).

THIS WATCH INCLUDES THE FOLLOWING COUNTIES:

IN ALABAMA...COFFEE...GENEVA...DALE...HENRY...AND HOUSTON.

IN FLORIDA...WALTON...HOLMES...WASHINGTON...BAY...JACKSON...
CALHOUN...GULF...GADSDEN...LIBERTY...FRANKLIN...LEON...WAKULLA...
JEFFERSON...MADISON...TAYLOR...DIXIE...AND LAFAYETTE.

IN GEORGIA...QUITMAN...CLAY...EARLY...MILLER...SEMINOLE...RANDOLPH...
CALHOUN...BAKER...DECATUR...TERRELL...DOUGHERTY...MITCHELL...GRADY...
LEE...WORTH...COLQUITT...THOMAS...TURNER...TIFT...COOK...BROOKS...BEN
HILL...IRWIN...BERRIEN...LANIER...AND LOWNDES.

REMEMBER A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES
AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN
THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER
CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

10-BOLINSKI

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 7:34 PM ESTSevere Thunderstorm WarningTAEEarly, Seminole26 min
Mar 26, 8:45 PM ESTSevere Thunderstorm WarningTAEDecatur, Seminole30 min
Mar 26, 9:13 PM ESTSevere Thunderstorm WarningTAEDecatur, Grady47 min
Mar 26, 10:07 PM ESTSevere Thunderstorm WarningTAEBrooks, Colquitt, Grady, Mitchell, Thomas38 min
Mar 26, 10:38 PM ESTTornado WarningTAERandolph277 days
Mar 26, 10:43 PM ESTSevere Thunderstorm WarningTAEBrooks, Colquitt, Cook, Lowndes, Thomas47 min
Mar 26, 11:50 PM ESTSevere Thunderstorm WarningTAELanier, Lowndes25 min
Mar 27, 3:34 AM ESTSevere Thunderstorm WarningTAEQuitman41 min
Mar 27, 5:19 AM ESTSevere Thunderstorm WarningTAEClay, Quitman, Randolph41 min
Mar 27, 5:53 AM ESTSevere Thunderstorm WarningTAEClay, Quitman, Randolph, Terrell52 min
Mar 27, 8:43 AM ESTTornado WarningTAEBen Hill, Quitman276 days
Mar 27, 11:08 AM ESTFlash Flood WarningTAELee4 hr
Mar 27, 11:09 AM ESTTornado WarningTAEWorth276 days
Mar 27, 11:20 AM ESTSpecial Marine WarningTAE115 min
Mar 27, 11:25 AM ESTFlash Flood WarningTAEClay, Quitman, Randolph3 hr
Mar 27, 12:25 PM ESTSevere Thunderstorm WarningTAEClay, Randolph35 min
Mar 27, 1:13 PM ESTSpecial Marine WarningTAE2 hr
Mar 27, 3:09 PM ESTSpecial Marine WarningTAE96 min
Mar 26, 7:08 PM ESTSevere Thunderstorm WarningTAEWalton37 min
Mar 26, 7:19 PM ESTSevere Thunderstorm WarningTAEHolmes, Washington26 min
Mar 26, 7:45 PM ESTSevere Thunderstorm WarningTAEBay, Walton, Washington30 min
Mar 26, 8:14 PM ESTSevere Thunderstorm WarningTAEBay, Washington46 min
Mar 26, 8:23 PM ESTSevere Thunderstorm WarningTAEJackson37 min
Mar 26, 8:53 PM ESTSevere Thunderstorm WarningTAEGadsden37 min
Mar 26, 8:59 PM ESTSevere Thunderstorm WarningTAECalhoun46 min
Mar 26, 9:30 PM ESTSevere Thunderstorm WarningTAEGadsden, Liberty45 min
Mar 26, 10:27 PM ESTSevere Thunderstorm WarningTAEJefferson, Leon48 min
Mar 27, 3:41 PM ESTSevere Thunderstorm WarningTAEBay34 min
Mar 26, 11:28 PM ESTSevere Thunderstorm WarningTAECoffee47 min
Mar 27, 6:41 AM ESTSevere Thunderstorm WarningTAEDale34 min
Mar 27, 2:06 PM ESTSevere Thunderstorm WarningTAECoffee39 min
Mar 27, 2:33 PM ESTFlash Flood WarningTAECoffee, Dale, Henry117 min

Nearby

Tornado Warnings in Georgia, 2005Tornado Warnings in Florida, 2005Tornado Warnings in Alabama, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.